[Histonet] Thanks Glycerin-Gelatine bubble-phenomen
I want to thank all the people who responded to my question!
What finally did help was the treatment with a mixture of formalin and
No more bubbles - even after several days.
Thanks a lot
----- Original Message -----
To: "Barbara Bublava"
Sent: Tuesday, September 21, 2004 1:51 AM
Subject: Re: [Histonet] Glycerin-Gelatine bubble-phenomen
> Bubbles are caused by desintigration of uncouppled, tissue bound dyes, a
> phenomenon described in the 60ties occuring with some enzyme
> A treatment with acidic formalin and sulfanilic acid after the reaction
> would reduce/eliminate the bubbling effect.
> Markus F. Meyenhofer
> Quoting Barbara Bublava
> > Hi Everybody!
> > I have an interesting phenomen mounting slides with Glyceringelatine
> > When I mount my slides they do not have bubbles. Oil Red O stains do not
> > develop bubbles even after some time but when I mount CAE - Chloracetate
> > Esterase (I mount in the same way I do the ORO) the slides develop
> > bubbles after some hours and after some days the whole section is
> > with bubbles, but there are no bubbles around the section!
> > Why does this happen and how can I prevent this???
> > I use Glyceringelatine at 60°C, slides out of dest. water, excess water
> > shaked of. I did also try to dry the slides bevore mounting but there
> > happend to be more bubbles from the beginning and it did not change this
> > strange effect.
> > Sometimes, when I am in a hurry I further hardening of the
> > Glyceringelatine at fridge (4°C) but I can not see any positive or
> > negative effect on bubbles doing that.
> > Thanks to everyone
> > Barbara, Vienna
> > _______________________________________________
> > Histonet mailing list
> > Histonet@lists.utsouthwestern.edu
> > http://lists.utsouthwestern.edu/mailman/listinfo/histonet
Histonet mailing list
<< Previous Message | Next Message >>